# SDR UIEA2010051600013

- Difficulty date: May 16, 2010
- Submitted: May 31, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 540-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA BULGES BY MAX 1.0 X 1.0 X 0.024" ON EXTERNAL FUSELAGE SKIN BS 540-560 S-41R-42R (2 EA BULGES FOUND WITHIN ALLOWABLE LIMITS).
